The large-time behavior of the scalar, genuinely nonlinear Lax-Friedrichs scheme

dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-09-24T15:33:02Z
dc.date.available2008-09-24T15:33:02Z
dc.date.issued1984-10
dc.format.extent1260653 bytes
dc.format.mimetypeapplication/pdf
dc.identifier.citationE. Tadmor (1984) The large-time behavior of the scalar, genuinely nonlinear Lax-Friedrichs scheme Mathematics of Computation 43 (1984), 353-368.en
dc.identifier.urihttp://hdl.handle.net/1903/8420
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us
dc.rights.licenseFirst published in Mathematics of Computation 43, published by the American Mathematical Society.
dc.subjectLax-Friedrichs schemeen
dc.subjectnonlinear conservation lawen
dc.titleThe large-time behavior of the scalar, genuinely nonlinear Lax-Friedrichs schemeen
dc.typeArticleen

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Tadmor-I.MathComp-84.pdf
Size:
1.2 MB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.8 KB
Format:
Item-specific license agreed upon to submission
Description: